Flash Flood, Grenada
- When
- June 13, 12:00 AM CST to 12:20 AM CST
- Where
- Grenada County, 0.57 mi E of Grenada to 0.82 mi W of Futheyville
- Cause
- Heavy Rain
- Reported by
- Emergency Manager
- Coordinates
- 33.780, -89.810
A few streets were flooded in Grenada.
During the early morning hours of June 13th, a potent cluster of thunderstorms developed as an upper level disturbance moved across the area. Despite these storms occurring between 3 and 5 am, they were quite potent and produced quite a bit of wind damage across the south central parts of the forecast area.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS JAN wrote it up.
During the early morning hours of June 13th, a potent cluster of thunderstorms developed as an upper level disturbance moved across the area. Despite these storms occurring between 3 and 5 am, they were quite potent and produced quite a bit of wind damage across the south central parts of the forecast area.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before the first event at Jun 12, 9:01 PM CST, 2 hours 59 minutes earlier.
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE JACKSON MS 1001 PM CDT THU JUN 12 2014 .UPDATE... UPPER LEVEL S/WV TO THE N IS GENERATING SOME SHOWERS AND STORMS THAT ARE PROGRESSING TOWARDS THE AREA. THE ATMOSPHERE IS SLIGHTLY CAPPED...PER 00Z KJAN SOUNDING...AND BEGINNING TO DECOUPLE SO OVERALL WILL BE SLIGHTLY TOUGHER TO HAVE SURFACE BASED STORMS. HOWEVER...THE LINE OF STORMS N OF THE AREA LOOKS TO HAVE A SURFACE BOUNDARY THAT IF IT MAKES IT INTO THE AREA...A DESTABILIZED AIR MASS...20-25KTS EFFECTIVE BULK SHEAR AND SURFACE DEWPOINTS IN THE LOW/MID 70S WILL BE FAVORABLE FOR SEVERE STORMS. ALSO WILL HAVE TO WATCH DUE TO SLOW E/SE MOVEMENT OF STORMS FOR SOME FLASH FLOODING POTENTIAL. THUS...WILL MONITOR RADAR TRENDS BUT KEPT SEVERE POTENTIAL IN THE HWO AND GRAPHICS FOR NOW. LOWS TONIGHT WENT NEAR MAV GUIDANCE DUE TO SLOWER MOVEMENT INTO THE AREA...EXCEPT IN THE NW WHERE BETTER LIFT IS AIDING IN MORE STORMS AND CLOUD DEVELOPMENT. BUMPED UP THE LOWS IN THE NW SLIGHTLY. ADJUSTED POPS SLOWER INTO THE AREA BASED ON RUC GUIDANCE AS BETTER LIFT MOVES INTO THE AREA. INCREASED QPF SLIGHTLY BETWEEN 06-12Z DUE TO SLOWER MOVEMENT TO THE S. THUS KEPT HIGHEST POPS AFTER 06Z. ADJUSTED HOURLY TEMPS/DEWPOINT/SKY GRIDS TO CURRENT TRENDS. /DC/ && .AVIATION...WILL NEED WATCH CONVECTION PULLING SE OUT OF N MS FOR SOME IMPACT TO TAFS AFTER 06Z. MOST IMMEDIATE IMPACT LOOKS TO BE NEAR KGTR. FOR THE MOMENT HAVE VFR CONDITIONS UNTIL 10Z WHEN SOME MVFR VISIBILITIES IN FOG WILL OCCUR AT MOST TAF SITES. VFR CONDITIONS ONCE AGAIN AFTER 14Z. /26/ && .PREV DISCUSSION... /ISSUED 327 PM CDT THU JUN 12 2014/ SHORT TERM...TONIGHT THROUGH SUNDAY...MOST OF THE SHORT TERM LOOKS RELATIVELY QUIET EXCEPT FOR TONIGHT. THE GLOBAL MODELS INDICATE THAT A STRONG SHORT WAVE AND ASSOCIATED SURFACE BOUNDARY WILL MOVE THROUGH THE ARKLAMISS TONIGHT INTO FRIDAY MORNING. ALTHOUGH MOISTURE IS VERY LIMITED THIS AFTERNOON WITH PWATS AROUND AN INCH ACROSS MUCH OF THE AREA...MOISTURE WILL BEGIN TO INCREASE THIS EVENING WITH PWATS CLIMBING TO 1.6-1.7 INCHES BY MIDNIGHT. HI-RES MODELS INDICATE SHOWERS AND THUNDERSTORMS WILL DEVELOP TO THE NORTHWEST OF THE AREA THIS EVENING AND MOVE ACROSS THE AREA OVERNIGHT. THE BEST INSTABILITY WILL REMAIN OVER THE WESTERN PORTIONS OF THE AREA WITH ML CAPES OF 800-1000 J/KG ALONG WITH LAPSE RATES OF 6.5-7.0 C/KM. THERE WILL BE A LIMITED POTENTIAL FOR STRONG TO SEVERE STORMS MAINLY WEST OF I-55 AND THIS WILL BE HIGHLIGHTED IN THE GRAPHICAST AND HWO. MOST OF THE ACTIVITY WILL SHIFT EAST OF THE AREA BY FRIDAY MORNING WITH MUCH DRIER AIR MOVING IN BEHIND THE BOUNDARY. PWATS WILL FALL TO AROUND 1.2 INCHES OR LESS OVER MOST OF THE AREA BY FRIDAY AFTERNOON...BUT SOME THUNDERSTORM ACTIVITY WILL BE POSSIBLE OVER THE EASTERN AND SOUTHERN PORTIONS OF THE AREA FRIDAY AFTERNOON AND EVENING WHERE THE BEST MOISTURE AND INSTABILITY REMAINS. BOTH THE GFS/ECMWF ARE IN PRETTY GOOD AGREEMENT ON UPPER RIDGING AND DRIER AIR MOVING INTO THE ARKLAMISS OVER THE WEEKEND WITH ONLY SOME ISOLATED THUNDERSTORM ACTIVITY POSSIBLE IN THE FAR SOUTHERN PORTIONS OF THE AREA. RAISED WELL ABOVE POP GUIDANCE TONIGHT LEANING TOWARDS THE WETTER ECMWF...BUT STUCK PRETTY CLOSE TO GUIDANCE ON FRIDAY. ALSO STUCK CLOSE TO MAV TEMPERATURE GUIDANCE THROUGH THE PERIOD. DID NOT MAKE ANY CHANGES TO THE FORECAST PAST SUNDAY...SO WILL ATTACH THE PREVIOUS LONG TERM FORECAST BELOW. /15/ PREVIOUS LONG TERM...FOR MON/TUES, THE ARKLAMISS WILL BE SANDWICHED BETWEEN THE MIDLEVEL WEAKNESS OVER GA AND SERIES OF IMPULSES TRAVERSING ALONG A STALLED OUT SW/NE ORIENTED FRONT OVER THE MID MS VALLEY ATTACHED TO DEEPER TROUGHING ACROSS GREAT LAKES. DESPITE THE LOW-MID LEVEL RIDGING OVER THE REGION...ENOUGH INSTABILITY SHOULD BE ABLE TO OVERCOME SUPPRESSION AND AID IN MORE DIURNAL ACTIVITY. FORECAST CONFIDENCE DECREASES WED/THURS WITH QUITE VARYING SOLUTIONS DEPICTED BETWEEN GFS/EC ON SE CONUS RIDGE EVOLUTION. EC KEEPS RIDGE INTACT FOR MOST PART OPPOSED TO GFS PROGRESSING A TROUGH THROUGH THE MID VALLEY WITH A FAIRLY SIGNIFICANT FRONT ATTACHED. FEW GFS ENSEMBLE MEMBERS SUPPORT THE STRENGTH OF THE EC RIDGE BUT GFS ENSEMBLE MEAN IS SLOWER THEN ITS DETERMINISTIC RUN ON TROUGH/FRONT PASSAGE LATE IN THE WEEK. HAVE FAVORED TOWARDS THE ENSEMBLE MEAN THIS PACKAGE IN THE FAR TERM. /ALLEN/ && .PRELIMINARY POINT TEMPS/POPS... JACKSON 69 89 67 89 / 44 19 9 6 MERIDIAN 67 89 65 90 / 44 35 10 6 VICKSBURG 68 87 64 89 / 47 12 6 5 HATTIESBURG 68 92 67 92 / 43 33 10 15 NATCHEZ 70 87 66 87 / 48 21 6 15 GREENVILLE 69 84 64 88 / 48 9 7 6 GREENWOOD 68 84 63 89 / 48 16 8 6 && .JAN WATCHES/WARNINGS/ADVISORIES... MS...NONE. LA...NONE. AR...NONE. && DC/26/15/ALLEN
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON MS 249 PM CDT THU JUN 12 2014 ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-034-040-059-060- 132000- ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND- MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR- WASHINGTON-ISSAQUENA-JEFFERSON-ADAMS- 249 PM CDT THU JUN 12 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHEASTERN ARKANSAS...NORTHEASTERN LOUISIANA AND PORTIONS OF FAR WESTERN MISSISSIPPI. .DAY ONE...TONIGHT AND FRIDAY SEVERE THUNDERSTORMS RISK...LIMITED TIMING...TONIGHT FLOODING RISK...LIMITED TIMING...TONIGHT SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP AND PUSH INTO THESE AREAS THIS EVENING. SOME STORMS COULD BE SEVERE WITH THE POTENTIAL TO PRODUCE WIND GUSTS UP TO 60 MPH AND HAIL UP TO THE SIZE OF QUARTERS. IN ADDITION...THE POTENTIAL FOR LOCALLY HEAVY RAINFALL OF A FEW INCHES IN A FEW HOURS TIME WILL MAKE ISOLATED INCIDENTS OF FLASH FLOODING POSSIBLE. (WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=1) .DAYS TWO THROUGH SEVEN...FRIDAY NIGHT THROUGH WEDNESDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS MAY BE NEEDED FOR PORTIONS OF THE REGION TONIGHT. MSZ019-025>027-035-036-041-042-047-048-053-054-061-062-132000- SUNFLOWER-LEFLORE-GRENADA-CARROLL-HUMPHREYS-HOLMES-SHARKEY-YAZOO- WARREN-HINDS-CLAIBORNE-COPIAH-FRANKLIN MS-LINCOLN- 249 PM CDT THU JUN 12 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL MISSISSIPPI...NORTH CENTRAL MISSISSIPPI...NORTHWEST MISSISSIPPI... SOUTH CENTRAL MISSISSIPPI...SOUTHWEST MISSISSIPPI...AND WEST CENTRAL MISSISSIPPI. .DAY ONE...TONIGHT AND FRIDAY SEVERE THUNDERSTORMS RISK...LIMITED TIMING...TONIGHT SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP AND PUSH INTO THESE AREAS LATER THIS EVENING. SOME STORMS COULD BE SEVERE WITH THE POTENTIAL TO PRODUCE WIND GUSTS UP TO 60 MPH AND HAIL UP TO THE SIZE OF QUARTERS. (WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=1) .DAYS TWO THROUGH SEVEN...FRIDAY NIGHT THROUGH WEDNESDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS MAY BE NEEDED FOR PORTIONS OF THE REGION TONIGHT. MSZ028>033-037>039-043>046-049>052-055>058-063>066-072>074-132000- MONTGOMERY-WEBSTER-CLAY-LOWNDES-CHOCTAW-OKTIBBEHA-ATTALA-WINSTON- NOXUBEE-MADISON MS-LEAKE-NESHOBA-KEMPER-RANKIN-SCOTT-NEWTON- LAUDERDALE-SIMPSON-SMITH-JASPER-CLARKE-LAWRENCE-JEFFERSON DAVIS- COVINGTON-JONES-MARION-LAMAR-FORREST- 249 PM CDT THU JUN 12 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...SOUTHERN AND EASTERN MISSISSIPPI MAINLY EAST OF THE INTERSTATE FIFTY-FIVE CORRIDOR. .DAY ONE...TONIGHT AND FRIDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...FRIDAY NIGHT THROUGH WEDNESDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS IS NOT EXPECTED THROUGH NEXT WEDNESDAY. 50 && ...HAZARD LEGEND... *SEVERE THUNDERSTORMS* EXTREME...CONFIDENT IN SEVERE THUNDERSTORMS WITH WIND GUSTS OF 75 MPH OR GREATER AND/OR 2 INCH DIAMETER OR LARGER HAIL. HIGH...SEVERE THUNDERSTORMS POSSIBLE WITH WIND GUSTS OF 75 MPH OR GREATER AND/OR 2 INCH DIAMETER OR LARGER HAIL. ELEVATED...CONFIDENT IN SEVERE THUNDERSTORMS WITH WINDS GUSTS OF 60 MPH OR GREATER AND/OR 1 INCH DIAMETER OR LARGER HAIL. LIMITED...SEVERE THUNDERSTORMS POSSIBLE WITH WIND GUSTS OF 60 MPH OR GREATER AND/OR 1 INCH DIAMETER OR LARGER HAIL. *FLOODING* EXTREME...CONFIDENT IN SIGNIFICANT FLOODING. HIGH...SIGNIFICANT FLOODING POSSIBLE. ELEVATED...CONFIDENT IN FLOODING. LIMITED...FLOODING POSSIBLE. ...USEFUL WEATHER WEB PAGES (URLS)... NWS JAN HOME PAGE... WWW.WEATHER.GOV/JAN STAY AWARE, STAY SAFE NWS JAN BRIEFING PAGE... WWW.SRH.NOAA.GOV/JAN/?N=SAFE NWS JAN TROPICAL PAGE... WWW.SRH.NOAA.GOV/JAN/?N=TROPICAL NATIONAL HURRICANE CENTER HOME PAGE... WWW.NHC.NOAA.GOV/ FIND NWS JAN ON FACEBOOK... WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.JACKSONMS.GOV FOLLOW NWS JAN ON TWITTER... @NWSJACKSONMS ...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES... STORM PREDICTION CENTER (SPC)... WWW.SPC.NOAA.GOV/ SPC...MESO ANALYSIS... WWW.SPC.NOAA.GOV/EXPER/MESOANALYSIS/NEW/# SPC...DAY 1 THROUGH 3 OUTLOOKS... WWW.SPC.NOAA.GOV/PRODUCTS/OUTLOOK/ SPC...STORM REPORTS... WWW.SPC.NOAA.GOV/CLIMO/ NWS JAN CURRENT SVR/TOR WATCHES... WWW.SRH.NOAA.GOV/RTIMAGES/JAN/WATCH/TOASVA.PNG ...ADDITIONAL URLS FOR FLOODING ISSUES... LOWER MISSISSIPPI RIVER RFC HOME PAGE... WWW.SRH.NOAA.GOV/LMRFC/ NWS SIGNIFICANT RIVER FLOOD OUTLOOK... WWW.HPC.NCEP.NOAA.GOV/NATIONALFLOODOUTLOOK/INDEX.HTML WPC DAY 1 THROUGH 3 EXCESSIVE RAINFALL... WWW.HPC.NCEP.NOAA.GOV/QPF/EXCESS_RAIN.SHTML WPC EXCESSIVE RAINFALL DISCUSSION... WWW.HPC.NCEP.NOAA.GOV/DISCUSSIONS/QPFERD.HTML WPC DAY 1 THROUGH 7 QPF... WWW.HPC.NCEP.NOAA.GOV/QPF/QPF2.SHTML WPC QPF DISCUSSION... WWW.HPC.NCEP.NOAA.GOV/DISCUSSIONS/QPFHSD.HTML NWS JAN OBSERVED PRECIPITATION IMAGES... WWW.SRH.NOAA.GOV/JAN/?N=PRECIPMAPS PLEASE CONVERT ALL WEB ADDRESSES TO LOWER CASE BEFORE ENTERING!
MSZ018-019-130425-
SUNFLOWER MS-BOLIVAR MS-
1039 PM CDT THU JUN 12 2014
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
1039 PM CDT THU JUN 12 2014
A LINE OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING PENNY TO NICKEL
SIZE HAIL AND 40 TO 50 MPH WINDS WAS LOCATED FROM 25 MILES NORTHWEST
OF DEESON TO 19 MILES NORTHEAST OF ROME AT 1039 PM CDT...MOVING
SOUTHEAST AT 35 MPH.
VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THESE STORMS.
PEOPLE IN NORTHERN BOLIVAR AND NORTHEASTERN SUNFLOWER COUNTIES SHOULD
MONITOR THESE STORMS CLOSELY.
LAT...LON 3399 9065 3398 9044 3385 9044 3383 9045
3383 9107 3387 9108 3393 9102 3397 9110
3400 9101 3396 9098 3402 9099 3403 9090
3409 9088 3412 9096 3412 9095 3413 9066
TIME...MOT...LOC 0339Z 295DEG 31KT 3429 9112 3415 9022
GRGMSZ030-031-130535-
LOWNDES MS-CLAY MS-
1150 PM CDT THU JUN 12 2014
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
1150 PM CDT THU JUN 12 2014
A STRONG THUNDERSTORM CAPABLE OF PRODUCING PENNY TO NICKEL SIZE HAIL
AND 40 TO 50 MPH WINDS WAS LOCATED 7 MILES NORTHWEST OF CALEDONIA AT
1149 PM CDT...MOVING SOUTHEAST AT 25 MPH.
VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS STORM.
PEOPLE IN EAST CENTRAL CLAY AND NORTHEASTERN LOWNDES COUNTIES SHOULD
MONITOR THIS STORM CLOSELY.
LAT...LON 3346 8828 3345 8829 3364 8860 3369 8856
3369 8850 3367 8849 3367 8843 3370 8840
3369 8837 3375 8832 3375 8825 3369 8825
TIME...MOT...LOC 0449Z 307DEG 22KT 3375 8840
GRGMSZ025>028-130555- MONTGOMERY MS-LEFLORE MS-GRENADA MS-CARROLL MS- 1223 AM CDT FRI JUN 13 2014 SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 1223 AM CDT FRI JUN 13 2014 A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND 40 TO 50 MPH WINDS WAS LOCATED OVER TEOC AT 1224 AM CDT...MOVING EAST AT 20 MPH. VERY HEAVY RAIN ALONG WITH FREQUENT CLOUD TO GROUND LIGHTNING ARE ALSO POSSIBLE WITH THIS STORM. PEOPLE IN NORTHERN CARROLL...SOUTHWESTERN GRENADA...EAST CENTRAL LEFLORE AND NORTHWESTERN MONTGOMERY COUNTIES SHOULD MONITOR THIS STORM CLOSELY. LAT...LON 3365 8967 3343 8974 3354 9015 3371 9010 TIME...MOT...LOC 0524Z 283DEG 19KT 3360 9002 JA
MSZ028-029-032-130555- WEBSTER MS-MONTGOMERY MS-CHOCTAW MS- 1224 AM CDT FRI JUN 13 2014 SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 1224 AM CDT FRI JUN 13 2014 A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND 40 TO 50 MPH WINDS WAS LOCATED OVER LODI AT 1225 AM CDT...MOVING EAST AT 20 MPH. VERY HEAVY RAIN ALONG WITH FREQUENT CLOUD TO GROUND LIGHTNING ARE ALSO POSSIBLE WITH THIS STORM. PEOPLE IN NORTHWESTERN CHOCTAW...CENTRAL MONTGOMERY AND SOUTHWESTERN WEBSTER COUNTIES SHOULD MONITOR THIS STORM CLOSELY. LAT...LON 3356 8917 3334 8923 3345 8964 3362 8960 TIME...MOT...LOC 0525Z 283DEG 19KT 3351 8951 JA
LAZ009-016-MSZ040-047-130650- WARREN MS-ISSAQUENA MS-EAST CARROLL LA-MADISON LA- 1248 AM CDT FRI JUN 13 2014 SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 1248 AM CDT FRI JUN 13 2014 A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND 40 TO 50 MPH WINDS WAS LOCATED OVER MANSFORD AT 1249 AM CDT...MOVING EAST AT 25 MPH. PEOPLE IN SOUTH CENTRAL ISSAQUENA AND WARREN COUNTIES...AND NORTHEASTERN MADISON AND SOUTHEASTERN EAST CARROLL PARISHES SHOULD MONITOR THIS STORM CLOSELY. LAT...LON 3257 9069 3221 9075 3238 9124 3257 9111 TIME...MOT...LOC 0549Z 276DEG 21KT 3245 9111 MME
The Columbus AFB radar (KGWX), 137 km away, was scanning. The volume nearest the first event began at 05:59 UTC.
10 thunderstorm wind, 1 flash flood, 1 hail. Local standard time, as filed.
A few streets were flooded in Grenada.
A tree was blown down across Highway 18 near Lomax Road.
A couple trees were blown down across Highway 28.
Power lines were down around Okhissa Lake.
Trees and power lines were down along Sylvarena Road.
Numerous trees were blown down in a north to south corridor in the north central part of the county. The damage mainly occurred in the I-55 corridor from around Mt. Zion Road to the New Sight Community. Multiple trees were down across I-55 which blocked the road for several hours. Additional trees were down across other roads as well.
Multiple trees were down in Wesson and Beauregard.
Several trees and power lines were down, along with trees down on 4 to 5 homes in Brookhaven.
A few trees were blown down.
Trees and power lines were blown down.
A tree was down across Everett Drennan Road.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Mississippi in 2014Every state in 2014This day in weather historyWarnings in Mississippi, June 2014
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 518727, 518728, 518729, 518732, 518734, 518735, 518737, 518738, 518739, 518740, 518741, 518742.